Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kozlov Valery Vasil'evich
(recent publications)
| by years | scientific publications | by types |


1. V. V. Kozlov, Mat. Sb. (to appear)  mathnet  crossref

   2019
2. V. V. Kozlov, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019 (to appear)  mathnet
3. V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  mathnet  crossref  crossref  adsnasa  isi  elib  scopus
4. I. V. Volovich, V. V. Kozlov, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019 (to appear)  mathnet
5. Valery V. Kozlov, “On the dynamics of systems with one-sided non-integrable constraints”, Theor. Appl. Mech., 46:1 (2019), 1–14  mathnet  crossref  isi  scopus
6. I. A. Bizyaev, A. V. Borisov, V. V. Kozlov, I. S. Mamaev, “Fermi-like acceleration and power-law energy growth in nonholonomic systems”, Nonlinearity, 32:9 (2019), 3209–3233  mathnet  crossref  isi
7. V. V. Kozlov, Uspekhi Mat. Nauk, 74 (2019)  mathnet  crossref  crossref

   2018
8. Valery V. Kozlov, “Linear Hamiltonian Systems: Quadratic Integrals, Singular Subspaces and Stability”, Regul. Chaotic Dyn., 23:1 (2018), 26–46  mathnet (cited: 3)  crossref  mathscinet  isi (cited: 6)  scopus (cited: 7)
9. V. V. Kozlov, O. G. Smolyanov, “Two Theorems on Isomorphisms of Measure Spaces”, Math. Notes, 104:5 (2018), 758–761  mathnet  crossref  crossref  isi  elib  scopus
10. V. V. Kozlov, “The Monge problem of “piles and holes” on the torus and the problem of small denominators”, Siberian Math. J., 59:6 (2018), 1090–1093  mathnet  crossref  crossref  isi  elib  scopus
11. V. V. Kozlov, O. G. Smolyanov, “Hamiltonian approach to secondary quantization”, Dokl. Math., 98:3 (2018), 571–574  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 2)
12. V. V. Kozlov, D. V. Treschev, “Instability, asymptotic trajectories and dimension of the phase space”, Mosc. Math. J., 18:4 (2018), 681–692  mathnet  crossref  isi  scopus

   2019
13. V. V. Kozlov, “Multi-Hamiltonian property of a linear system with quadratic invariant”, St. Petersburg Mathematical Journal, 30:5 (2019), 877–883  mathnet  crossref  isi  scopus

   2017
14. Valery Kozlov, Ivan Polekhin, “On the covering of a Hill’s region by solutions in systems with gyroscopic forces”, Nonlinear Anal., 148 (2017), 138–146  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
15. V. V. Kozlov, “Cauchy's mean value theorem and continued fractions”, Russian Math. Surveys, 72:1 (2017), 182–184  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
16. Valery Kozlov, Ivan Polekhin, “On the covering of a Hill's region by solutions in the restricted three-body problem”, Celest. Mech. Dyn. Astr., 127:3 (2017), 331–341  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)
17. S. V. Bolotin, V. V. Kozlov, “Topological approach to the generalized $n$-centre problem”, Russian Math. Surveys, 72:3 (2017), 451–478  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus
18. S. V. Bolotin, V. V. Kozlov, “Topology, singularities and integrability in Hamiltonian systems with two degrees of freedom”, Izv. Math., 81:4 (2017), 671–687  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 1)
19. V. V. Kozlov, “A summation formula for divergent continued fractions”, Dokl. Math., 95:3 (2017), 240–242  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
20. V. V. Kozlov, “On Real Solutions of the Systems of Equations”, Funct. Anal. Appl., 51:4 (2017), 306–309  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
21. V. V. Kozlov, “Symplectic geometry of a linear transformation with a quadratic invariant”, Dokl. Math., 96:3 (2017), 625–627  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
22. V. V. Kozlov, “On reversibility in systems with a non-compact configuration space and non-negative potential energy”, J. Appl. Math. Mech., 81:4 (2017), 250–255  mathnet  crossref  mathscinet  isi  elib  scopus

   2016
23. V. V. Kozlov, “Invariant measures of smooth dynamical systems, generalized functions and summation methods”, Izv. Math., 80:2 (2016), 342–358  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  elib  scopus (cited: 4)
24. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 5)
25. Valery Kozlov, “The phenomenon of reversal in the Euler–Poincaré–Suslov nonholonomic systems”, J. Dyn. Control Syst., 22:4 (2016), 713–724  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 5)
26. V. V. Kozlov, “On the equations of the hydrodynamic type”, J. Appl. Math. Mech., 80:3 (2016), 209–214  mathnet  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
27. V. V. Kozlov, D. V. Treschev, “Topology of the configuration space, singularities of the potential, and polynomial integrals of equations of dynamics”, Sb. Math., 207:10 (2016), 1435–1449  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib  scopus (cited: 3)
28. Valery V. Kozlov, “On the Extendability of Noether’s Integrals for Orbifolds of Constant Negative Curvature”, Regul. Chaotic Dyn., 21:7-8 (2016), 821–831  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   2015
29. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “A dynamical communication system on a network”, J. Comput. Appl. Math., 275 (2015), 247–261  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 4)  scopus (cited: 10)
30. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, M. V. Yashina, “Dynamical systems on honeycombs”, Traffic and granular flow '13, Springer, 2015, 441–452  mathnet  crossref  isi (cited: 2)  scopus (cited: 5)
31. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “Monotonic walks on a necklace and a coloured dynamic vector”, Int. J. Comput. Math., 92:9 (2015), 1910–1920  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 8)  elib (cited: 1)  scopus (cited: 9)  scopus (cited: 9)
32. Valery V. Kozlov, “Principles of dynamics and servo-constraints”, Nelin. Dinam., 11:1 (2015), 169–178  mathnet  elib
33. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “On real-valued oscillations of a bipendulum”, Appl. Math. Lett., 46 (2015), 44–49  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 1)  scopus
34. Valery V. Kozlov, “The dynamics of systems with servoconstraints. I”, Regul. Chaotic Dyn., 20:3 (2015), 205–224  mathnet (cited: 3)  mathnet (cited: 3)  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 16)
35. V. V. Kozlov, “Coarsening in ergodic theory”, Russ. J. Math. Phys., 22:2 (2015), 184–187  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
36. V. V. Kozlov, “Rational integrals of quasi-homogeneous dynamical systems”, J. Appl. Math. Mech., 79:3 (2015), 209–216  mathnet  crossref  mathscinet  isi (cited: 9)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 7)
37. S. V. Bolotin, V. V. Kozlov, “Calculus of variations in the large, existence of trajectories in a domain with boundary, and Whitney's inverted pendulum problem”, Izv. Math., 79:5 (2015), 894–901  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 6)  elib  elib  scopus (cited: 6)
38. V. V. Kozlov, “The dynamics of systems with servoconstraints. II”, Regul. Chaotic Dyn., 20:4 (2015), 401–427  mathnet (cited: 6)  mathnet (cited: 6)  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 2)  scopus (cited: 8)
39. V. V. Kozlov, O. G. Smolyanov, “Invariant and quasi-invariant measures on infinite-dimensional spaces”, Dokl. Math., 92:3 (2015), 743–746  mathnet  crossref  crossref  isi (cited: 3)  elib  scopus (cited: 3)
40. A. S. Bugaev, A. P. Buslaev, V. V. Kozlov, A. G. Tatashev, M. V. Yashina, “Generalized transport-logistic problem as class of dynamical systems”, Matem. Mod., 27:12 (2015), 65–87  mathnet  elib
41. I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Sb. Math., 206:12 (2015), 1682–1706  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  scopus (cited: 3)

   2014
42. Yu. Fedorov, V. V. Kozlov, A memoir on integrable systems, Springer Monogr. Math., Springer, Berlin, 2014 , 480 pp.  zmath
43. V. V. Kozlov, “Liouville's equation as a Schrödinger equation”, Izv. Math., 78:4 (2014), 744–757  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
44. V. V. Kozlov, “Remarks on integrable systems”, Regul. Chaotic Dyn., 19:2 (2014), 145–161  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 5)  scopus (cited: 4)
45. V. V. Kozlov, “Conservation laws of generalized billiards that are polynomial in momenta”, Russ. J. Math. Phys., 21:2 (2014), 226–241  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  scopus (cited: 4)
46. V. V. Kozlov, “The dynamics of systems with large gyroscopic forces and the realization of constraints”, J. Appl. Math. Mech., 78:3 (2014), 213–219  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
47. V. V. Kozlov, “Fluctuations of gibbs ensembles”, Dokl. Math., 90:2 (2014), 622–625  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
48. V. V. Kozlov, “On rational integrals of geodesic flows”, Regul. Chaotic Dyn., 19:6 (2014), 601–606  mathnet (cited: 9)  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 5)  scopus (cited: 8)
49. V. V. Kozlov, “O ratsionalnykh integralakh geodezicheskikh potokov”, Nelineinaya dinam., 10:4 (2014), 439–445  mathnet  elib
50. A. P. Buslaev, V. V. Kozlov, “On a system of nonlinear differential equations for the model of totally connected traffic”, J. Concr. Appl. Math., 12:1-2 (2014), 86–93  mathnet  mathscinet  zmath
51. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “Behavior of pendulums on a regular polygon”, Journal of Communication and Computer, 11:1 (2014), 30–38  mathnet  crossref
52. V. V. Kozlov, “Exchange of stabilities in the Euler–Poincaré–Suslov systems under the change of the direction of motion”, Nonlinear Dynamics & Moble Robotics, 2:2 (2014), 199–211  mathnet

   2015
53. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref

   2013
54. V. V. Kozlov, “On Bohl's Argument Theorem”, Math. Notes, 93:1 (2013), 83–89  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus
55. Valery V. Kozlov, “The Euler–Jacobi–Lie integrability theorem”, Nelin. Dinam., 9:2 (2013), 229–245  mathnet  elib
56. A. S. Bugaev, A. P. Buslaev, V. V. Kozlov, A. G. Tatashev, M. V. Yashina, “Traffic modeling: monotonic total-connected random walk on a network”, Matem. Mod., 25:8 (2013), 3–21  mathnet  mathscinet  elib
57. Valery V. Kozlov, “Notes on integrable systems”, Nelin. Dinam., 9:3 (2013), 459–478  mathnet  elib
58. V. V. Kozlov, “The behaviour of cyclic variables in integrable systems”, J. Appl. Math. Mech., 77:2 (2013), 128–136  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
59. V. V. Kozlov, “The Euler-Jacobi-Lie integrability theorem”, Regul. Chaotic Dyn., 18:4 (2013), 329–343  mathnet (cited: 20)  crossref  mathscinet  zmath  zmath  isi (cited: 17)  elib (cited: 16)  scopus (cited: 18)
60. V. V. Kozlov, “Polynomial in momenta invariants of Hamilton's equations, divergent series and generalized functions”, Nonlinearity, 26:3 (2013), 745–756  mathnet  crossref  mathscinet  zmath  isi  scopus
61. V. V. Kozlov, S. D. Furta, Asymptotic solutions of strongly nonlinear systems of differential equations, Translated from the 2009 Russian second edition, Springer Monogr. Math., Springer, Heidelberg, 2013 , xx+262 pp.  crossref  mathscinet  zmath
62. V. V. Kozlov, Obschaya teoriya vikhrei, 2-e izdanie, ispravlennoe i dopolnennoe, Institut kompyuternykh issledovanii, Moskva–Izhevsk, 2013 , 324 pp.

   2012
63. V. V. Kozlov, “On invariant manifolds of nonholonomic systems”, Nelin. Dinam., 8:1 (2012), 57–69  mathnet  elib
64. V. V. Kozlov, “On Gibbs distribution for quantum systems”, p-Adic Numbers Ultrametric Anal. Appl., 4:1 (2012), 76–83  mathnet  crossref  mathscinet  zmath  scopus
65. N. V. Denisova, V. V. Kozlov, D. V. Treschev, “Remarks on polynomial integrals of higher degrees for reversible systems with toral configuration space”, Izv. Math., 76:5 (2012), 907–921  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 6)
66. V. V. Kozlov, “On invariant manifolds of nonholonomic systems”, Regul. Chaotic Dyn., 17:2 (2012), 131–141  mathnet (cited: 5)  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 7)  scopus (cited: 6)
67. Valery V. Kozlov, “An extended Hamilton–Jacobi method”, Nelin. Dinam., 8:3 (2012), 549–568  mathnet  elib
68. V. V. Kozlov, A. P. Buslaev, “Metropolis traffic modeling: from intelligent monitoring through physical representation to mathematical problems”, Proc. International Conference on Computational and Mathematical Methods in Science and Engineering, v. 1, 2012, 750–756
69. V. V. Kozlov, “Invariant manifolds of Hamilton's equations”, J. Appl. Math. Mech., 76:4 (2012), 378–387  mathnet  crossref  mathscinet  isi  elib  scopus (cited: 1)
70. V. V. Kozlov, O. G. Smolyanov, “Hamiltonian aspects of quantum theory”, Dokl. Math., 85:3 (2012), 416–420  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
71. V. V. Kozlov, “The statistical mechanics of a class of dissipative systems”, J. Appl. Math. Mech., 76:1 (2012), 15–24  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
72. V. V. Kozlov, “An extension of the Hamilton-Jacobi method”, Dokl. Math., 85:2 (2012), 301–303  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
73. V. V. Kozlov, “An extended Hamilton–Jacobi method”, Regul. Chaotic Dyn., 17:6 (2012), 580–596  mathnet (cited: 2)  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 2)  scopus (cited: 1)

   2011
74. V. V. Kozlov, O. G. Smolyanov, “Osnovaniya statisticheskoi mekhaniki i raboty Puankare, Erenfestov i fon Neimana”, v kn.: A. Puankare, T. i P. Erenfesty, Dzh. fon Neiman, Raboty po statisticheskoi mekhanike, In-t kompyuternykh issledovanii, Moskva–Izhevsk, 2011, 249–279
75. Valery V. Kozlov, “The Lorentz force and its generalizations”, Nelin. Dinam., 7:3 (2011), 627–634  mathnet  elib
76. V. V. Kozlov, “Statistical irreversibility of the Kac reversible circular model”, Nelin. Dinam., 7:1 (2011), 101–117  mathnet  elib
77. V. V. Kozlov, “Problem of stability of two-link trajectories in a multidimensional Birkhoff billiard”, Proc. Steklov Inst. Math., 273 (2011), 196–213  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib
78. V. V. Kozlov, “The equations of motion of a collisionless continuum”, J. Appl. Math. Mech., 75:6 (2011), 619–630  crossref  mathscinet  zmath  isi  elib  elib  scopus
79. V. V. Kozlov, “The Vlasov kinetic equation, dynamics of continuum and turbulence”, Regul. Chaotic Dyn., 16:6 (2011), 602–622  mathnet (cited: 1)  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
80. V. V. Kozlov, O. G. Smolyanov, “Bogoliubov type equations via infinite-dimensional equations for measures”, Quantum bio-informatics IV, QP–PQ: Quantum Probab. White Noise Anal., 28, World Sci. Publ., Hackensack, NJ, 2011, 321–337  crossref  mathscinet  zmath
81. V. V. Kozlov, O. G. Smolyanov, “Wigner measures on infinite-dimensional spaces and the Bogolyubov equations for quantum systems”, Dokl. Math., 84:1 (2011), 571–575  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
82. V. V. Kozlov, “Statistical irreversibility of the Kac reversible circular model”, Regul. Chaotic Dyn., 16:5 (2011), 536–549  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
83. V. V. Kozlov, “Friction in the sense of Painlevé and Lagrangian mechanics”, Dokl. Phys., 56:6 (2011), 355–358  crossref  mathscinet  adsnasa  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
84. V. V. Kozlov, “On the dry-friction mechanism”, Dokl. Phys., 56:4 (2011), 256–257  crossref  mathscinet  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
85. A. S. Bugaev, A. P. Buslaev, V. V. Kozlov, M. V. Yashina, “Distributed problems of monitoring and modern approaches to traffic modeling”, 2011 14th IEEE International IEEE Conference on Intelligent Transportation Systems (ITSC), 14th International IEEE Conference on Intelligent Transportation Systems-ITSC, 2011, 477–481  isi (cited: 2)  elib
86. A. S. Bugaev, A. P. Buslaev, V. V. Kozlov, M. V. Yashina, “Nekotorye matematicheskie i informatsionnye aspekty modelirovaniya trafika”, T-Comm: Telekommunikatsii i transport, 2011, no. 4, 29–31  elib (cited: 4)

   2010
87. V. V. Kozlov, “Variational principle for periodic orbits of invertible dynamical equations”, Dokl. Math., 81:1 (2010), 139–141  crossref  mathscinet  zmath  isi  elib  elib  scopus
88. V. V. Kozlov, O. G. Smolyanov, “Infinite-dimensional Liouville equations with respect to measures”, Dokl. Math., 81:3 (2010), 476–480  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
89. V. V. Kozlov, “Spectral properties of operators with polynomial invariants in real finite-dimensional spaces”, Proc. Steklov Inst. Math., 268 (2010), 148–160  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
90. V. V. Kozlov, Nelin. Dinam., 6:4 (2010), 903–906  mathnet  elib
91. V. V. Kozlov, “Lagrangian mechanics and dry friction”, Nelin. Dinam., 6:4 (2010), 855–868  mathnet  elib
92. V. V. Kozlov, “The Vlasov kinetic equation, dynamics of continuum and turbulence”, Nelin. Dinam., 6:3 (2010), 489–512  mathnet  elib
93. V. V. Kozlov, “Remarks on the degree of instability”, J. Appl. Math. Mech., 74:1 (2010), 10–12  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)
94. V. V. Kozlov, “On the variational principles of mechanics”, J. Appl. Math. Mech., 74:5 (2010), 505–512  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019